Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of verapamil oral.

Overall User Ratings

199 Total User Reviews

User Reviews

«Previous 11-15 of 90 Next»
Condition: High Blood Pressure
1/24/2012 7:02:12 PM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
Been fighting HBP for over 2 years. Lisinipril made me cough to the point of vomiting (while I was driving down the freeway). Metropolol lowered my BP and HR, but I gained 17 lbs in less than 2 months. Now they've switched me to this. 120mg twice a day. I've had a horrible experience with all the others. I'll be back after some time with the true outcome. I'm ready to give the meds ... Show Full Comment

Condition: High Blood Pressure
12/26/2011 12:46:13 AM

Reviewer: Stephanievxjqpa, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I am wondering if anyone has an urgency to "go" to the bathroom while on this drug. Don't know if it is a coincidence or not....

Condition: High Blood Pressure
12/9/2011 4:34:39 PM

Reviewer: Cathi, 45-54 Female (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I have been taking this drug for several months now and it has done nothing to help with my blood pressure, It has however caused my hair to start falling out and caused a lot of weight gain. My doctor keeps telling me the side effects out weighs the benefits. I am getting off this medication even if it means switching to a doctor that will listen to me when I tell him that the side effects are ho ... Show Full Comment

Condition: High Blood Pressure
10/6/2011 11:22:46 PM

Reviewer: 35-44 Female (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I,QUIT TAKING VERAPAMIL AND NOW EXPERENCE HEART PULIPS AND EXTREME DISCOMFORT AND EREGULAR PULSE WITH SKIPPING.

Condition: High Blood Pressure
9/25/2011 7:25:37 PM

Reviewer: bonna, 55-64 Female on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I've been taking[ Tarka] for eleven years. At times my heart beat becomes irregular and I'm wondering, if it is due to the number of years that I've been taking the drug? This irregular heart rate ,started about five years ago.

«Previous 11-15 of 90 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.